Some estimates of approximation of functions by Hermitian splines

O.V. Davydov (Dnipropetrovsk State University),


We find exact values of approximation by Hermitian splines on the classes of differentiable functions in three new cases, which add to the researches of V.L. Velikin. We obtain the estimate of deviation, which uses the values of integral modulus of continuity. Besides, we generalize the duality theorem of A.A. Ligun and prove the localization theorem that allows to determine the optimality of the uniform partition in the most general case.


Velikin V.L. "Exact values of approximation by Hermitian splines on the classes of differentible functions", Izv. AN SSSR, Ser. matematicheskaya, 1973; 37(1): pp. 165-185. (in Russian) doi:10.1070/IM1973v007n01ABEH001931

Nikolskii S.M. Quadrature formulas, 1974. (in Russian)

Ligun A.A. "On one property of interpolated spline-functions", Ukrainian Math. J., 1980; 32(4): pp. 507-514. (in Russian) doi:10.1007/BF01091990

Korneichuk N.P. Splines in approximation theory, Nauka, 1984. (in Russian)

Ul'yanov P.L. "Inclusion of certain classes $$$H_p^{\omega}$$$ of functions", Izvestiya AN USSR. Ser. matem., 1968; 32(3): pp. 649-686. (in Russian) doi:10.1070/IM1968v002n03ABEH000650

Motornyi V.P. "Some problems of approximation of functions by algebraic polynomials in the integral metric", Doklady AN SSSR, Ser. Matem., 1967; 172(3): pp. 537-540. (in Russian)

Tikhomirov V.M. Some problems of approximation theory, Izd-vo Moskovskogo un-ta, 1976. (in Russian)

Ciarlet P.G., Schultz M.H., Varga R.S. "Numerical methods of high-order accuracy for nonlinear boundary value problems I. One-dimensional problem", Numer. Math., 1967; 9: pp. 394-430. doi:10.1007/BF02162155




  • There are currently no refbacks.

Copyright (c) 1987 O.V. Davydov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991